L p Regularity of Transmission Problems in Dihedral Domains

Aissa Aibeche; Wided Chikouche; Serge Nicaise

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-B, Issue: 3, page 633-660
  • ISSN: 0392-4033

Abstract

top
We consider the transmission problem for the Laplace operator in a straight cylinder with data in L p . Applying the theory of the sums of operators in Banach spaces, we prove that the solution admits a decomposition into a regular part in W 2 , p and an explicit singular part.

How to cite

top

Aibeche, Aissa, Chikouche, Wided, and Nicaise, Serge. "$L^p$Regularity of Transmission Problems in Dihedral Domains." Bollettino dell'Unione Matematica Italiana 10-B.3 (2007): 633-660. <http://eudml.org/doc/290430>.

@article{Aibeche2007,
abstract = {We consider the transmission problem for the Laplace operator in a straight cylinder with data in $L^p$. Applying the theory of the sums of operators in Banach spaces, we prove that the solution admits a decomposition into a regular part in $W^\{2,p\}$ and an explicit singular part.},
author = {Aibeche, Aissa, Chikouche, Wided, Nicaise, Serge},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {10},
number = {3},
pages = {633-660},
publisher = {Unione Matematica Italiana},
title = {$L^p$Regularity of Transmission Problems in Dihedral Domains},
url = {http://eudml.org/doc/290430},
volume = {10-B},
year = {2007},
}

TY - JOUR
AU - Aibeche, Aissa
AU - Chikouche, Wided
AU - Nicaise, Serge
TI - $L^p$Regularity of Transmission Problems in Dihedral Domains
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/10//
PB - Unione Matematica Italiana
VL - 10-B
IS - 3
SP - 633
EP - 660
AB - We consider the transmission problem for the Laplace operator in a straight cylinder with data in $L^p$. Applying the theory of the sums of operators in Banach spaces, we prove that the solution admits a decomposition into a regular part in $W^{2,p}$ and an explicit singular part.
LA - eng
UR - http://eudml.org/doc/290430
ER -

References

top
  1. ADEYEYE, J. O., Generation of analytic semi-groups in L p ( Ω ) by the Laplace operator, Bollettino UMI, Analisi Funzionale e Applicazioni, Serie VI, Vol. IV-C, no. 1 (1985), 113-128. Zbl0597.35035MR805208
  2. AGMON, S., On the eigenfunctions and on the eigenvalues of general elliptic boundary value problems, Comm. Pure Appl. Math., 15 (1962), 119-147. Zbl0109.32701MR147774DOI10.1002/cpa.3160150203
  3. BROWDER, F. E., On the spectral theory of elliptic differential operators, I, Math. Ann., 142 (1960/61), 22-130. MR209909DOI10.1007/BF01343363
  4. BURKHOLDER, D. L., A geometrical characterisation of Banach spaces in which martingale difference sequences are unconditional, Ann. Probab., 9, (1981), 997-1011. Zbl0474.60036MR632972
  5. CLÉMENT, P. - GRISVARD, P., Somme d'opérateurs et régularité L p dans les problémes aux limites, C. R. Acad. Sci., Paris, 314 (1992), 821-824. Zbl0773.47033MR1166054
  6. COIFMAN, R. R. - WEISS, G., Transference methods in analysis, C.B.M.S. regional conference series in Math., 31, A.M.S., Providence, Rhode Island, 1977. Zbl0371.43009MR481928
  7. COMPANATO, S., Generation of analytic semi-groups by elliptic operators of second order in Hölder spaces, Ann. Scuola Nor. Sup. Pisa, 8 (1981), 495-512. MR634859
  8. DA PRATO, G. - GRISVARD, P., Somme d'opérateurs linéaires et équations différentielles opérationnelles, J. Math. Pures Appl. IX Ser., 54 (1975). Zbl0315.47009MR442749
  9. DORE, G. - VENNI, A., On the closedness of the sum of two closed operators, Mathematische Zeitschrift, 196 (1987), 270-286. Zbl0615.47002MR910825DOI10.1007/BF01163654
  10. FAVINI, A. - LABBAS, R. - LEMRABET, K. - MAINGOT, S., Study of the limit of transmission problems in a thin layer by the sum theory of linear operators, Rev. Mat. Complut., 18 (2005), 143-176. Zbl1144.34357MR2135536
  11. GRISVARD, P., Equations différentielles abstraites, Annales de L'ENS, série 4, tome 2 (1969), 311-395. Zbl0193.43502MR270209
  12. GRISVARD, P., Elliptic problems in nonsmooth domains, Monographs and Studies in Mathematics24, Pitman, Boston, 1985. Zbl0695.35060MR775683
  13. GRISVARD, P., Edge behaviour of the solution of an elliptic problem, Math. Nachr., 132 (1987), 281-299. Zbl0639.35008MR910057DOI10.1002/mana.19871320119
  14. GRISVARD, P., Problèmes aux limites dans les polygones, Mode d'emploi. EDF, Bulletin de la direction des études et des recherches, Série C, Mathématiques informatique, 1 (1989), 21-59. MR840970
  15. GRISVARD, P., Singularities in boundary value problems, Research notes in appl. Maths, 22, MassonSpringer-Verlag, 1992. Zbl0766.35001MR1173209
  16. GRISVARD, P., Singular behaviour of elliptic problems in non Hilbertian Sobolev spaces, J. Math. Pures Appl., 74 (1995), 3-33. Zbl0854.35018MR1313613
  17. HEINRICH, B. - NICAISE, S. - WEBER, B., Elliptic interface problems in axisymmetric domains. Part I: Singular functions of non-tensorial type, Math. Nachr, 186 (1997), 147-165. Zbl0890.35035MR1461218DOI10.1002/mana.3211860109
  18. LABBAS, R. - MOUSSAOUI, M. - NAJMI, M., Singular behavior of the Dirichlet problem in Hölder spaces of the solutions to the Dirichlet problem in a cone, Rend. Ist. Mat. Univ. Trieste, 30 (1998), 155-179. Zbl0952.35020MR1704849
  19. MARTINEZ CARRACEDO, C. - SANZ ALIX, M., The Theory of Fractional Powers of Operators, Saul Lubkin, North-Holland, 2001. Zbl0971.47011MR1850825
  20. MOUSSAOUI, M., On the Resolution of the Heat Equation with Discontinuous Coefficients, Semigroup Forum, 60 (2000), 187-201. Zbl0942.35090MR1830127DOI10.1007/s002339910013
  21. NICAISE, S., Polygonal interface problems, Peter Lang, Berlin, 1993. MR1236228
  22. PAZY, A., Semigroups of linear operators and applications to partial differential equations, Applied Math. Sciences, 44, Springer-Verlag, New York, 1983. Zbl0516.47023MR710486DOI10.1007/978-1-4612-5561-1
  23. SOBOLEVSKII, P. E., Equation of Parabolic type in Banach space, Amer. Math. Soc. Transl., 2 (1965), 1-62. 
  24. STEWART, H. B., Generation of analytic semi-groups by strongly elliptic operators, Amer. Math. Soc. Transl., 199 (1974), 141-162. Zbl0264.35043MR358067DOI10.2307/1996879

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.